# SDR AALA20041026

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT EXIT SIGN AT DOOR 3L INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT SIGN AT DOOR 3L.  SYSTEM GROUND CHECKED NORMAL OPERATION.
